I've been taking latuda for 9 days , the first 6 days @ 40mg, & the last 3 @ 20mg. I've had severe diarrhea everyday since my second dose. I lost 5# in the first week. Will this go away? Dr said 40mg was too much as I was stiff & twitchy & insomnia & dropped me to 20mg. As for getting drowsy, it only happened once & I only slept an hour. It's 3:58am & I'm wide awake. I see Dr again 1/28/16. Any suggestions?
The Physician's Desk Reference says that in clinical studies about 5% of patients taking 20-60mg of Latuda daily reported mild to moderate diarrhea for the first few days to weeks. This usually resolves fairly quickly.
Have you asked your doctor for an antidiarrheal or tried an OTC product like Imodium? That's what worked for me for the week I started my Latuda.
Good luck and bestwishes, WCV
sataniss; Yes all common just as WCV HAS SAID and can be helped if too bad but ask your doctor otherwise they do go away after the first 7 to 14 days for most people if not before. nothing to worry about.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Feb 2012 • 1 answer
Updated 19 Sep 2013 • 2 answers
Updated 16 Apr 2015 • 4 answers
Updated 17 Dec 2018 • 4 answers
Updated 24 Aug 2016 • 2 answers